Advanced Search
Article Contents
Article Contents

Global well-posedness for the Kawahara equation with low regularity

Abstract Related Papers Cited by
  • We consider the global well-posedness for the Cauchy problem of the Kawahara equation which is one of fifth order KdV type equations. We first establish the local well-posedness in a more suitable function space for the global well-posedness by a variant of the Fourier restriction norm method introduced by Bourgain. Next, we extend this local solution globally in time by the I-method. In the present paper, we can apply the I-method to the modified Bourgain space in which the structure of the nonlinear term is reflected.
    Mathematics Subject Classification: 35Q55.


    \begin{equation} \\ \end{equation}
  • [1]

    I. Bejenaru and T. Tao, Sharp well-posedness and ill-posedness results for a quadratic nonlinear Schrödinger equation, J. Funct. Anal., 233 (2006), 228-259.doi: 10.1016/j.jfa.2005.08.004.


    J. Bourgain, Fourier restriction phenomena for certain lattice subset applications to nonlinear evolution equation. II. The KdV-equation, Geom. Funct. Anal., 3 (1993), 209-262.doi: 10.1007/BF01895688.


    W. Chen and Z. Guo, Global well-posedness and I method for the fifth-order Korteweg-de Vries equation, J. Anal. Math., 114 (2011), 121-156.doi: 10.1007/s11854-011-0014-y.


    W. Chen, J. Li, C. Miao and J. Wu, Low regularity solution of two fifth-order KdV type equations, J. Anal. Math., 107 (2009), 221-238.doi: 10.1007/s11854-009-0009-0.


    J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Global well-posedness for KdV in Sobolev spaces of negative index, Electron. J. Differential Equations, 26 (2001), 1-7.


    J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Almost conservation laws and global rough solutions to a nonlinear Schödinger equation, Math. Res. Lett., 9 (2002), 659-682.


    J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Sharp global well-posedness for KdV and modified KdV on $\mathbbR$ and $\mathbbT$, J. Amer. Math. Soc., 16 (2003), 705-749.


    S. Cui, D. Deng and S. Tao, Global existence of solutions for the Cauchy problem of the Kawahara equation with $L^2$ initial data, Acta Math. Sin., 22 (2006), 1457-1466.doi: 10.1007/s10114-005-0710-6.


    Z. Guo, Global well-posedness of Korteweg-de Vries equation in $H^{-3/4}$, J. Math. Pures Appl., 91 (2009), 583-597.doi: 10.1016/j.matpur.2009.01.012.


    T. K. Kato, Local well-posedness for Kawahara equation, Adv. Differential Equations, 16 (2011), 257-287.


    T. K. Kato, Well-posedness for the fifth order KdV equation, Funkcial. Ekvac., 55 (2012), 17-53.


    T. Kawahara, Oscillatory solitary waves in dispersive media, J. Phys. Soc. Japan, 33 (1972), 260-264.doi: 10.1143/JPSJ.33.260.


    C. E. Kenig, G. Ponce and L. Vega, Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J., 40 (1991), 33-69.


    C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620.doi: 10.1002/cpa.3160460405.


    C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc, 9 (1996), 573-603.


    N. Kishimoto, Well-podeness of the Cauchy problem for the Korteweg-de Vries equation at critical regularity, Differential Integral Equations, 22 (2009), 447-464.


    N. Kishimoto and K. Tsugawa, Local well-posedness for quadratic Schrödinger equations and "good'' Boussinesq equation, Differential Integral Equations, 23 (2010), 463-493.


    T. Tao, Multilinear weighted convolution of $L^2$ functions and application to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839-908.doi: 10.1353/ajm.2001.0035.


    H. Wang, S. Cui and D. Deng, Global existence of solutions for the Kawahara equation in Sobolev space of negative indices, Acta. Math. Sin., 23 (2007), 1435-1446.doi: 10.1007/s10114-007-0959-z.


    W. Yan and Y. Li, The Cauchy problem for Kawahara equation in Sobolev spaces with low regularity, Math. Method Appl. Sci., 33 (2010), 1647-1660.doi: 10.1002/mma.1273.

  • 加载中

Article Metrics

HTML views() PDF downloads(137) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint